# SDR ASOA201705241623

- Difficulty date: May 24, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,865 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341912
- Condition: Corroded
- Location: Bs 280 Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DOOR THRESHOLD ANGLE AT BS 280, RBL 9.  R & R DOOR THRESHOLD ANGLE IAW SRM 51-42-06-001-001-A01, & 51-42-13-001-001-A01.
